| Catalog Number |
ADM04015008P |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Injury (2348)
| Date of Event |
10/22/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
During the index procedure two in.Pact admiral dcb were used to treat the left prox, mid and distal sfa.Approximately 8.5 months post procedure the patient suffered critical limb ischemia reported as probably related to the target lesion and was treated with an inpact admiral dcb.The event is resolved.The investigator and sponsor assessed the event as not related to the device, procedure or paclitaxel.